Alert archive / Texas / Red Flag Warnings in 2023

Red Flag Warning 6, NWS Midland/Odessa, TX

February 27, 20235 counties in New Mexico; 23 counties in Texas

NWS Midland/Odessa, TX issued this red flag warning at Feb 27, 2023, 3:00 AM MST for 5 counties in New Mexico; 23 counties in Texas. It took effect at Feb 27, 2023, 7:00 AM MST. It was in force for 11 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 27, 2023, 3:00 AM MST (10:00 UTC)
In effect from
Feb 27, 2023, 7:00 AM MST
Expired
Feb 27, 2023, 6:00 PM MST
In force
11 hr
Issued by
NWS Midland/Odessa, TX
All 28 counties

Chaves County, NM, Eddy County, NM, Lea County, NM, Lincoln County, NM, Otero County, NM, Andrews County, TX, Borden County, TX, Brewster County, TX, Crane County, TX, Culberson County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Jeff Davis County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Presidio County, TX, Reagan County, TX, Reeves County, TX, Scurry County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 69 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 27, 2:15 PM MSTNON-TSTM WND DMG1 Nne Roswell, NMLARGE MATURE TREE FULLY UPROOTED AND BLOWN DOWN IN ROSWELL ON SOUTH RICHARDSON ST.
Feb 27, 2:20 PM MSTNON-TSTM WND DMGHagerman, NMMULTIPLE TREES DOWNED BY STRONG WINDS AND SIGNIFICANT DAMAGE SUSTAINED TO METAL ROOF ON A RESIDENCE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2023-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2023-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
3480 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

083 
WWUS84 KMAF 271000
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
400 AM CST Mon Feb 27 2023

...RED FLAG WARNING IN EFFECT FROM 8 AM CST /7 AM MST/ THIS
MORNING TO 7 PM CST /6 PM MST/ THIS EVENING FOR RELATIVE HUMIDITY
OF 15% OR LESS, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH TO 
EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST 
TEXAS...

NMZ116>119-TXZ045>048-050>053-059>063-067>070-075-270>274-277-278-
280100-
/O.NEW.KMAF.FW.W.0006.230227T1400Z-230228T0100Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-
Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-
Reagan-Pecos-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Reeves County Plains-Davis Mountains-
Davis Mountains Foothills-
400 AM CST Mon Feb 27 2023 /300 AM MST Mon Feb 27 2023/

...RED FLAG WARNING IN EFFECT FROM 8 AM CST /7 AM MST/ THIS
MORNING TO 7 PM CST /6 PM MST/ THIS EVENING FOR RELATIVE HUMIDITY
OF 15% OR LESS, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH TO 
EXTREME FIRE DANGER...

* AFFECTED AREA...Gaines, Dawson, Borden, Scurry, Andrews, 
  Martin, Howard, Mitchell, Loving, Winkler, Ector, Midland, 
  Glasscock, Ward, Crane, Upton, Reagan, Pecos, Sacramento 
  Foothills and Guadalupe Mountains, Chaves Plains, Eddy Plains, 
  Lea, Guadalupe Mountains Above 7000 Feet, Guadalupe and 
  Delaware Mountains, Van Horn and Highway 54 Corridor, Eastern 
  Culberson County, Reeves County Plains, Davis Mountains and 
  Davis Mountains Foothills.

* TIMING...From 8 AM CST /7 AM MST/ this morning TO 7 PM CST /6 PM
  MST/ this evening.

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* RFTI...4 or near critical.

* IMPACTS...Avoid the use of open flames or any activities that
  may generate sparks. Accidental ignitions may have the potential
  to grow into dangerous wind-driven wildfires. Ensure that 
  chains attached to trailers will not touch the pavement, thereby
  eliminating the possibility to generate sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase 
potential for fire growth.

&&

$$

44
1 follow-up statement
950 
WWUS84 KMAF 272043
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
243 PM CST Mon Feb 27 2023

...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR RELATIVE 
HUMIDITY OF 15% OR LESS, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH 
TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST 
TEXAS...

...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON FOR RELATIVE 
HUMIDITY OF 10% OR LESS, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH 
TO EXTREME FIRE DANGER FOR THE NORTHWEST PERMIAN BASIN AND SOUTHEAST
NEW MEXICO SOUTH TO THE DAVIS MOUNTAINS...

NMZ116>119-TXZ045-046-050-059-060-270-271-273-274-277-278-280845-
/O.NEW.KMAF.FW.W.0007.230228T1800Z-230301T0100Z/
/O.CON.KMAF.FW.W.0006.000000T0000Z-230228T0100Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Gaines-Dawson-Andrews-Loving-Winkler-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Eastern Culberson County-
Reeves County Plains-Davis Mountains-Davis Mountains Foothills-
243 PM CST Mon Feb 27 2023 /143 PM MST Mon Feb 27 2023/

...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR RELATIVE 
HUMIDITY OF 15% OR LESS, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH 
TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST 
TEXAS...

...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON FOR RELATIVE 
HUMIDITY OF 10% OR LESS, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH 
TO EXTREME FIRE DANGER FOR THE NORTHWEST PERMIAN BASIN AND SOUTHEAST
NEW MEXICO SOUTH TO THE DAVIS MOUNTAINS...

* TIMING...Through this evening. Again Tuesday afternoon.

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* RFTI...6 or critical.

* IMPACTS...Avoid the use of open flames or any activities that 
  may generate sparks. Accidental ignitions may have the 
  potential to grow into dangerous wind-driven wildfires. Ensure 
  that chains attached to trailers will not touch the pavement, 
  thereby eliminating the possibility to generate sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$

TXZ047-048-051>053-061>063-067>070-075-272-280100-
/O.CON.KMAF.FW.W.0006.000000T0000Z-230228T0100Z/
Borden-Scurry-Martin-Howard-Mitchell-Ector-Midland-Glasscock-Ward-
Crane-Upton-Reagan-Pecos-Van Horn and Highway 54 Corridor-
243 PM CST Mon Feb 27 2023

...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR RELATIVE 
HUMIDITY OF 15% OR LESS, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH 
TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST 
TEXAS...

* TIMING...Through this evening.

* WINDS...West 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* RFTI...5 or critical.

* IMPACTS...Avoid the use of open flames or any activities that 
  may generate sparks. Accidental ignitions may have the 
  potential to grow into dangerous wind-driven wildfires. Ensure 
  that chains attached to trailers will not touch the pavement, 
  thereby eliminating the possibility to generate sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Feb 27, 2:45 AM MST, 15 minutes earlier.

Area forecast discussion, Feb 27, 2:45 AM MST, 15 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
345 AM CST Mon Feb 27 2023

...New SHORT TERM, LONG TERM, FIRE WEATHER...

.SHORT TERM...
(Today through Tuesday afternoon)
Issued at 331 AM CST Mon Feb 27 2023

Overall, today will be much more tame than Sunday with the upper low
out of the picture and a more calm and zonal(west-east) flow aloft.
The region stays breezy, particularly in the Guadalupe, Delaware,
and Davis Mountains where a High Wind Warning will remain in effect
until this evening. Temperatures reach into the low to mid 70s for
most during the afternoon. Monday night lows settle into the upper
30s to low 40s, which is near or just above normal for this time of
year.

Tuesday is similar Monday with highs ending up a few to several
degrees warmer than the afternoon before. Skies remain mostly clear
aside from passing higher clouds. It will be quite dry with relative
humidities dropping near 10% over the forecast area during both
afternoons. Safe to say precipitation is not expected in the short
term. For more information regarding fire weather, read the
discussion below.

-Stickney

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 331 AM CST Mon Feb 27 2023

Tuesday night, West Texas and Southeast New Mexico will be under
southwest flow aloft as the next upper trough begins digging down
the western CONUS.  700mb westerlies will be on the increase, with
the NAM maintaining a healthy mountain wave signature over the
Guadalupes.  This will only increase throughout the week as the
trough approaches the area, and as leeside troughing develops on the
Front Range.  For this reason, we've issued a long-fused high wind
watch for the Guadalupes/Delawares Tuesday night through Thursday
evening.  Mixing overnight and cloud cover will keep overnight lows
above normal.

Wednesday, temperatures should be similar to Tuesday's, only a
little cooler northwest as thicknesses take a downturn with the
approach of the trough.  Wednesday night, the upper trough is
forecast to reach southeast Arizona by 12Z Thursday, with precip
developing over the northwest/north zones after midnight and
Thursday.  Southeast New Mexico and the Guadalupes down to
Candelaria could see a -RASN mix, and -SN at the higher elevations,
but little to no accumulations are expected.

Thursday, the upper trough arrives.  This is forecast to pass
farther south than yesterday's and make it to the South Plains by
00Z Friday.  The track/timing of this feature suggests another day
of widespread high winds over all but the northern zones.  GFS 700mb
height gradients tighten up to 60m/100nm...not quite as tight as
yesterday, but close.  The GFS brings the Pac front through earlier
than yesterday, so timing is a concern.  The only questionable
variable is cloud cover over the northern CWA, which may temper
winds a bit.  Even so, tight gradients may counter this
sufficiently.  The Pac front will take afternoon highs below normal
all by the southeast zones.  Thursday night, a cold front follows
the Pac front, bringing a freeze to all but the southeast CWA.

CAA continues Friday and Saturday, keeping temperatures below
normal. Return flow resumes Saturday night, under zonal flow aloft,
and temperatures should recover to well-above normal by Monday.

&&

.AVIATION...
(06Z TAFS)
Issued at 1036 PM CST Sun Feb 26 2023

VFR conditions should prevail next 24 hours except KHOB, which
will have MVFR cigs for a couple more hours. Westerly surface flow
will continue backing to southwest and subsiding, but remain gusty
through sundown Monday.  High clouds are expected.

&&

.FIRE WEATHER...
Issued at 331 AM CST Mon Feb 27 2023

 * Critical fire weather conditions much of this week *

At 09Z, RH at KMAF is just 34%, and min RH this afternoon will be
critical area-wide.  Residual westerly 20-ft winds will gradually
diminish throughout the day, but still be high enough for fire wx
concerns.  RFTIs of 5-6 are expected this afternoon from SE NM south
to the Davis Mtns, with even some 7s in some areas.  ERCs will be at
least 25th percentile of higher, with 1-hr fuels moistures 3-4% at
best, and 10-hr 50% or below.  These are quite drier than what was
forecast 24 hours ago, as lower RH than what was expected manifested
yesterday.  A 70+kt 500mb jet is forecast across SE NM, intersecting
a LLTR extending from the Permian Basin up through the Panhandle.
Considering what transpired yesterday, and in coordination w/other
offices, we've opted to issue a RFW all but the southern CWA.

Recovery all week will be modest at best, with 20-ft winds on the
increase through at least Thursday.  Given this, ERCs look to only
increase, and fuel moistures decrease, so critical fire weather
looks likely through at least Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               73  42  77  44 /   0   0   0   0
Carlsbad                 68  40  71  42 /   0   0   0   0
Dryden                   80  48  85  50 /   0   0   0   0
Fort Stockton            76  44  81  47 /   0   0   0   0
Guadalupe Pass           58  41  64  41 /   0   0   0   0
Hobbs                    67  40  70  40 /   0   0   0   0
Marfa                    69  36  76  39 /   0   0   0   0
Midland Intl Airport     73  42  76  45 /   0   0   0   0
Odessa                   72  43  76  46 /   0   0   0   0
Wink                     71  39  77  41 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Warning until 10 PM CST /9 PM MST/ this evening for
     Davis Mountains-Guadalupe Mountains Above 7000 Feet-
     Guadalupe and Delaware Mountains.

     Red Flag Warning from 8 AM CST /7 AM MST/ this morning to 7 PM
     CST /6 PM MST/ this evening for Andrews-Borden-Crane-Davis
     Mountains-Davis Mountains Foothills-Dawson-Eastern
     Culberson County-Ector-Gaines-Glasscock-Guadalupe Mountains
     Above 7000 Feet-Guadalupe and Delaware Mountains-Howard-
     Loving-Martin-Midland-Mitchell-Pecos-Reagan-Reeves County
     Plains-Scurry-Upton-Van Horn and Highway 54 Corridor-Ward-
     Winkler.

     High Wind Watch from Tuesday evening through Thursday evening
     for Guadalupe Mountains Above 7000 Feet-Guadalupe and
     Delaware Mountains.

NM...High Wind Warning until 9 PM MST this evening for Guadalupe
     Mountains of Eddy County.

     Red Flag Warning from 7 AM this morning to 6 PM MST this evening
     for Chaves Plains-Eddy Plains-Lea-Sacramento Foothills and
     Guadalupe Mountains.

     High Wind Watch from Tuesday afternoon through Thursday evening
     for Guadalupe Mountains of Eddy County.

&&

SHORT TERM...93
LONG TERM....44
AVIATION...93
Hazardous weather outlook, Feb 27, 2:29 AM MST, 31 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
329 AM CST Mon Feb 27 2023

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-280930-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
329 AM CST Mon Feb 27 2023 /229 AM MST Mon Feb 27 2023/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...Today and tonight.

A High Wind Warning is in effect through late this evening for the
Guadalupe, Delaware, and Davis Mountains.

A Red Flag Warning is in effect through early evening for Southeast
New Mexico and most of West Texas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Critical fire weather conditions are expected through at least
Thursday, especially over Southeast New Mexico and the higher terrain
of West Texas.

A High Wind Watch is in effect Tuesday night through early Thursday
evening for the Guadalupe and Delaware Mountains. High winds will be
possible, mainly Thursday, elsewhere.

High winds are possible Friday and Saturday night, mainly across the
Guadalupe and Delaware Mountains.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

44

In the hours before

Local storm report, Feb 26, 9:36 PM MST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1036 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     NON-TSTM WND DMG ARTESIA                 32.85N 104.43W
02/26/2023                   EDDY               NM   PUBLIC

            NUMEROUS REPORTS OF DOWNED POWER LINES, ROOF
            DAMAGE, AND OTHER WIND-RELATED DAMAGE IN
            ARTESIA.

0420 PM     NON-TSTM WND DMG 2 ESE ARTESIA           32.83N 104.40W
02/26/2023                   EDDY               NM   PUBLIC

            REPORT OF DOWNED TREES.

0352 PM     NON-TSTM WND DMG 3 WSW AVALON            32.47N 104.28W
02/26/2023                   EDDY               NM   PUBLIC

            SEMI BLOWN OVER ON US HWY 285.

0400 PM     NON-TSTM WND DMG CARLSBAD                32.40N 104.24W
02/26/2023                   EDDY               NM   PUBLIC

            RECEIVED NUMEROUS REPORTS OF WIDESPREAD WIND
            DAMAGE IN CARLSBAD, INCLUDING DOWNED POWER
            POLES, DOWNED TREES, ROOF DAMAGE, AND DAMAGE
            TO OUTBUILDINGS.

0352 PM     NON-TSTM WND DMG 2 NNE COTTONWOOD        32.96N 104.38W
02/26/2023                   EDDY               NM   PUBLIC

            REPORT OF LARGE TREE DOWN OFF LAKE ARTHUR
            HIGHWAY.

1026 PM     DUST STORM       COTTONWOOD              32.93N 104.39W
02/26/2023                   EDDY               NM   PUBLIC

            VIDEO SHOWING ZERO VISIBILITY ON LAKE ARTHUR
            HIGHWAY NORTH OF ARTESIA.

0346 PM     DUST STORM       3 NW HUMBLE CITY        32.83N 103.25W
02/26/2023                   LEA                NM   PUBLIC

            VIDEO SHOWING AROUND 1/4 MILE VISIBILITY
            FROM BLOWING DUST BETWEEN HOBBS AND
            LOVINGTON.

0303 PM     NON-TSTM WND DMG 1 NNW MALAGA            32.24N 104.08W
02/26/2023                   EDDY               NM   PUBLIC

            REPORT OF CAR ACCIDENT DUE TO DOWNED STREET
            SIGN.

0435 PM     NON-TSTM WND GST NADINE                  32.63N 103.13W
02/26/2023  M76 MPH          LEA                NM   PUBLIC

            PERSONAL WEATHER STATION.

0700 PM     NON-TSTM WND DMG ODESSA                  31.85N 102.37W
02/26/2023                   ECTOR              TX   PUBLIC

            REPORTS OF STREETLIGHTS OUT AND POWER
            OUTAGES IN ODESSA.

0530 PM     DUST STORM       4 N PAYNES CORNER       32.78N 102.80W
02/26/2023                   GAINES             TX   FIRE DEPT/RESCUE

            REPORT OF FIRE IN GAINES COUNTY WITH NEAR
            ZERO VISIBILITY DUE TO BLOWING DUST.

0630 PM     DUST STORM       3 ENE SPARENBERG        32.60N 101.79W
02/26/2023                   DAWSON             TX   DEPT OF HIGHWAYS

            TXDOT RELAYED REPORTS OF CARS STRANDED ON
            STATE HIGHWAY 87 SOUTH OF LAMESA DUE TO ZERO
            VISIBILITY.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 5:34 PM MSTDust Storm AdvisoryMAFLea116 min
Feb 27, 2:37 AM MSTHigh Wind WatchMAFEddy10 hr
Feb 27, 12:51 PM MSTHigh Wind WarningMAFEddy, Lea3 days
Feb 27, 1:43 PM MSTRed Flag WarningMAFChaves, Eddy, Lea, Lincoln, Otero28 hr
Feb 26, 5:10 PM MSTDust Storm WarningMAFAndrews, Dawson, Gaines, Martin65 min
Feb 26, 5:17 PM MSTDust Storm AdvisoryMAFAndrews, Borden, Crane, Ector, Glasscock, Howard and 8 more118 min
Feb 26, 5:41 PM MSTDust Storm WarningMAFBorden, Howard, Mitchell, Scurry94 min
Feb 26, 6:18 PM MSTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry42 min
Feb 26, 6:36 PM MSTDust Storm WarningMAFDawson, Martin39 min
Feb 26, 6:38 PM MSTSevere Thunderstorm WarningMAFHoward, Mitchell37 min
Feb 26, 7:23 PM MSTDust Storm AdvisoryMAFBorden, Dawson, Glasscock, Howard, Martin, Mitchell and 2 more97 min

Nearby

Red Flag Warnings in Texas, 2023Red Flag Warnings in New Mexico, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.